# SDR FDEA201311102724

- Difficulty date: November 10, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 0
- Condition: Migrated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SPAR FITTING BUSHING MIGRATED.  REPAIRED IAW SRM 54-50-90 REPAIR 5, FIG 201, PROCEDURE III, REV.110.   MAJOR REPAIR.
